# SDR 96ZZZM92

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AT
- Make and model: Boeing 727227
- Aircraft serial: 22005
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: 1/2/3 Engines
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IND - FERRY FLIGHT - DURING TAKEOFF, AIRCRAFT FILLED WITH SMOKE, SOURCE UNKNOWN.  FOUND ENGINES OVERSERVICED, REFER TO ITEM 7910/665 FOR CORRECT SERVICING, RAN ENGINES, AT TAKEOFF POWER NO SMOKE NOTICED.
